Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

popping in both ears after exercise,taking benadryl but not satisfied with the treatment

Im 26 years of age male and weigh about 195 and hardly ever get exercise. I just started working out as of January 15 2011 doing a ab workout. I layed on my back and lifted my legs and did a sit up as I tensed up my abs and immediately turned red and started to sweat. I didn t mean to strain my self but after that i started to hear a humming sound in my left ear. A month later i started having popping of both ears when i swallow constantly with the humming steady and present 24/7. Went to ENT he gave me a pulsating test and audio test and said my hearing is normal and said I got some air trapped in that it will go away and told me to take benadryl . a couple of weeks went by and the benadryl didn t help at all to relive constant popping and hum in my ears. I noticed that anytime i eat spicy food the popping when i swallow stops for a short time then resumes and the hum volume in my left ear decreases when i take a hot shower for a short while after then comes back. Doctor as of a few days ago gave me a nasal steroid to take twice daily. two sprays in each nostril said it would bring down inflammation . Its not relieving my symptoms at all. Will this take longer to go away? What can i do to relieve these symptoms?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
dear anthony acevedo

you are taking right treatment just relax and stop thinking about that. it will take few days to relieve. eat chewing gum and blow air by closing mouth and nose. it will relieve your symptoms
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor